# SDR RAIA201508150002

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 38,763 hours, 35,585 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT 12A FWD OF THE DOOR.  RECONNECTED CONNECTOR ON EMERGENCY LIGHT FWD OF EMEGENCY EXIT DOOR AT 12A.  OPS CHECK GOOD.
